On a variational problem

Bohuslav Míšek

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 3, page 359-366
  • ISSN: 0528-2195

How to cite


Míšek, Bohuslav. "O jisté úloze z variačního počtu." Časopis pro pěstování matematiky 087.3 (1962): 359-366. <http://eudml.org/doc/20798>.

author = {Míšek, Bohuslav},
journal = {Časopis pro pěstování matematiky},
keywords = {variational calculus},
language = {cze},
number = {3},
pages = {359-366},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jisté úloze z variačního počtu},
url = {http://eudml.org/doc/20798},
volume = {087},
year = {1962},

AU - Míšek, Bohuslav
TI - O jisté úloze z variačního počtu
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 3
SP - 359
EP - 366
LA - cze
KW - variational calculus
UR - http://eudml.org/doc/20798
ER -


  1. O. Bolza, Vorlesungen über Variationsrechnung, Leipzig und Berlin 1909. (1909) 
  2. M. A. Lavrenťjev L. A. Ljusternik, Kurs variačního počtu, Praha 1952. (1952) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.